Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 199-202
Research notes

A new proof of a theorem of Toeplitz in summability theory

Department of Mathematics, University of Texas at El Paso, El Paso 79968, Texas, USA

Received 24 January 1985; Revised 11 June 1985

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M Kikuchi, “Boundedness and convergence of martingales in rearrangement-invariant function spaces,” Archiv Der Mathematik, vol. 75, no. 4, pp. 312–320, 2000. View at Publisher · View at Google Scholar